# SDR ASOA2014063010766

- Difficulty date: May 31, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 LOWER BULKHEAD WEB CORRODED.    COMPLY WITH EVALUATION/REPAIR IAW SRM 53-11-10-201-003.  DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 53-11-10-201-003.  COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594.
